On the Stability of a class of Polytopes of third order square matrices and stability radius

In this work we investigate the stability properties of a convex symmetric timeinvariant third order matrix's polytope depending on a real positive parameter $r$. We apply the obtained results to the calculation of the real stability radius of a third order matrix under a certain class of affin...

Full description

Main Author: Vázquez Silva, Efrén
Format: Artículo
Language: Español
Published: 2015
Online Access: http://revistas.ucr.ac.cr/index.php/matematica/article/view/206
http://hdl.handle.net/10669/12847
id RepoKERWA12847
recordtype dspace
spelling RepoKERWA128472017-08-08T18:50:18Z On the Stability of a class of Polytopes of third order square matrices and stability radius On the Stability of a class of Polytopes of third order square matrices and stability radius Vázquez Silva, Efrén In this work we investigate the stability properties of a convex symmetric timeinvariant third order matrix's polytope depending on a real positive parameter $r$. We apply the obtained results to the calculation of the real stability radius of a third order matrix under a certain class of affine perturbations  En este trabajo estudiamos las propiedads de estabilidad de un politopo simétrico y convexo de matrices de tercer orden  invariantes en el tiempo, este politopo depende de un parámetro real positivo r. Los resultados que se obtienen son aplicados al cálculo de radio real de estabilidad, no dependiente del tiempo, de una matriz cuadrada de tercer orden sometida a cierta multiperturbación afin. 2015-05-19T18:28:05Z 2015-05-19T18:28:05Z 2011-04-29 00:00:00 2015-05-19T18:28:05Z info:eu-repo/semantics/article info:eu-repo/semantics/publishedVersion http://revistas.ucr.ac.cr/index.php/matematica/article/view/206 http://hdl.handle.net/10669/12847 10.15517/rmta.v9i1.206 es Revista de Matemática: Teoría y Aplicaciones Vol. 9 Núm. 1 2011 11-23 application/pdf
institution Universidad de Costa Rica
collection Repositorio KERWA
language Español
description In this work we investigate the stability properties of a convex symmetric timeinvariant third order matrix's polytope depending on a real positive parameter $r$. We apply the obtained results to the calculation of the real stability radius of a third order matrix under a certain class of affine perturbations 
format Artículo
author Vázquez Silva, Efrén
spellingShingle Vázquez Silva, Efrén
On the Stability of a class of Polytopes of third order square matrices and stability radius
author_sort Vázquez Silva, Efrén
title On the Stability of a class of Polytopes of third order square matrices and stability radius
title_short On the Stability of a class of Polytopes of third order square matrices and stability radius
title_full On the Stability of a class of Polytopes of third order square matrices and stability radius
title_fullStr On the Stability of a class of Polytopes of third order square matrices and stability radius
title_full_unstemmed On the Stability of a class of Polytopes of third order square matrices and stability radius
title_sort on the stability of a class of polytopes of third order square matrices and stability radius
publishDate 2015
url http://revistas.ucr.ac.cr/index.php/matematica/article/view/206
http://hdl.handle.net/10669/12847
_version_ 1658177192010448896
score 11.79289